# SDR ORJA97108

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Fuel Flow Trans
- Part number: 8TJ85GCG2
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF FLASHING EGT 500 DEGREES RIGHT ENGINE.  DISCONTINUED TAKEOFF AT 80 KNOTS WHEN RT FUEL FLOW FLASHED AT 500 DEGREES CELSIUS.  MAINTENANCE NOTED NO FUEL FLOW TRANSMITTER, LEAKS ON RUN UP.  (M)
